# SDR IPXA2023030746362

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 54,174 hours, 8,510 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* ON SHORT FINAL GOT Â€ŒFLAPS DRIVEÂ€?, DID GOAROUND, RAN CHECKLIST AND MADE NORMAL LANDING LEFT FLAPS DOWN. FOR PRECAUTIONAL, PERFORMED LUBRICATE OUTBOARD TRAILING EDGE FLAP BALL SCREW ASSEMBLY IAW AMM 12-21-20-301, OPS NORMAL FOR TRAILING EDGE FLAPS SYSTEM IAW AMM 27-51-00-201.
